# SDR SWAA001756

- Difficulty date: September 16, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 4,967 hours, 2,971 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CREASE IN AFT CARGO DOOR 2.5 LONG.  REPAIRED DOOR SKIN PER SRM.
